Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Enlarged heart, cholesterol in blood, high BP, bleeding in nose. Taken Amlo. Suggest?

Hello doctor, The problem of my mother, She is 45. We check up her in a hospital.The doctor said her heart has been enlarged and has colestarol in her blood. She has high blood pressure . When the pressure goes too high bleeding starts towards her nose . She takes medicine named Amlo - 10 and Acurane. So what you advise for her......??
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for your query.

High blood pressure is a common cause of enlarged heart.
Hypertension is also a cause of epistaxis or nasal bleeding.
You have to maintain your mothers blood pressure within normal limit.
The common measures are-
Avoid fatty food.
Avoid extra salt.
Stop smoking
Moderation of alcohol intake
Reduction of weight
Regular exercise
Regular intake of medication.
If you take all these effective measures then both high pressure & cholesterol tends to lower & complication will be minimum.
I hope I have some help of your query.
Take care.
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor